Pairwise balanced, semi-regular and regular group divisible designs

Sinha, Kishore, Kageyama, Sanpei . Bulletin of Informatics and Cybernetics 1986. 22 (2) :55-57

Locate this article in:

Bibtex

@article{CIS-66777,
  Author = {Sinha, Kishore and Kageyama, Sanpei},
  Title = {Pairwise balanced, semi-regular and regular group divisible designs},
  Journal = {Bulletin of Informatics and Cybernetics},
  Volume = {22},
  Number = {2},
  Year = {1986},
  Pages = {55--57},
  Keywords = {}
}

Similar articles